# SDR ASOA20121018094R

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 20,159 hours, 12,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 93079
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,644 hours, 11,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE GALLEY EMERGENCY EXIT SIGN WAS FOUND NOT TO ILLUMINATE.  MX R & R THE NR 2 POWER SUPPLY WITH OPS CHECKED SUCCESSFULLY. ACFT WAS APPROVED FOR RETURN TO SERVICE.
